# SDR LM1R20120731001

- Difficulty date: June 13, 2012
- Submitted: July 31, 2012
- Operation: General aviation
- Aircraft: N690XL
- Make and model: Cessna 560XL
- Aircraft serial: 5605690
- Aircraft time: 823 hours, 915 cycles
- Engine: Pwc PW545B
- Engine time: 823 hours, 915 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30J212101
- Part serial: 77N88
- Condition: Fractured
- Location: Engine
- Part time: 823 hours, 915 cycles
- Component: Engine, Pwc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE WARNING, N1 DROP AND ROLLBACK ON DEPARTURE. PILOT COMMANDED IN FLIGHT SHUTDOWN AND RETURNED TO DEPARTURE AIRPORT.  LOW OIL PRESSURE DUE TO LOSS OF OIL FROM FRACTURED NR 4 BEARING CARBON SEAL. N1 DROP CAUSED BY FAILURE OF N1 SPEED SENSOR.
